Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Fowl smelling watery discharge after mirena removal, spotting post periods. What can be done?

hi, Iam facing a problem after the removal of mirena ,it has been 6 months now.I used to have smelly watery discharge ,before the removal.Iam facing the same now also.sometimes sudden gush of blood occurs after my periods, 10 days after my normal periods is over. I was facing fibroidpregnancy,since i faced no symptoms of fibroids later,i was asked to use mirena loop by my doc.I removed after 51/2yrs and got it removed.please tell me what the problem is ,i cannot wear light colored clothes because of the stain.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

I would like to start by saying that you need not continue to live this way, if there is a problem, you need to visit a doctor, get diagnosed and treated for it instead of living life this way.

In my opinion, it would be best to conduct a trans-vaginal ultrasound which would greatly help to analyze your reproductive tract and also grade the current condition of the fibroid which was earlier found. I feel there is some underlying condition causing your symptoms. A speculum examination along with a complete blood profile would also prove highly beneficial.

Hope this helps.

Best wishes.
Answered: Wed, 30 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor